Electron. J. Diff. Eqns., Vol. 2001(2001), No. 24, pp. 1-14.

Existence results for a class of semi-linear evolution equations

Eduardo Hernandez M.

We prove the existence of regular solutions for the quasi-linear evolution
$$ {d \over dt}(x(t)+g(t,x(t))=Ax(t)+f(t,x(t)), $$
where $A$ is the infinitesimal generator of an analytic semigroup of bounded linear operators defined on a Banach space and the functions $f, g$ are continuous.

Submitted December 14, 2000. Published April 10, 2001.
Math Subject Classifications: 35A05, 34G20, 34A09.
Key Words: Banach spaces, semigroup of linear operators, abstract differential equations, fractional powers of closed operators, regular solutions.

Show me the PDF file (231K), TEX file, and other files for this article.

Eduardo Hernandez M.
Departamento de Matematica
Instituto de Ciencias Matematicas de Sao Carlos
Universidade de Sao Paulo
Caixa Postal 668
13560-970 Sao Carlos, SP. Brazil
e-mail: lalohm@icmc.sc.usp.br

Return to the EJDE web page